# SDR SWAA2022032168782

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB LOWER DOOR SURROUND STRUCTURE; ANGLE COMMON TO FWD SHIELD AND INTERCOSTAL CORRODED. BS787+1.25' TO BS787+2.25'; RBL20.5; WL157 / [01] REMOVED CORROSION ACB LOWER DOOR SURROUND STRUCTURE ;ANGLE COMMON BS 787+1.25' TO BS 787+2.25' RBL 20.05 WL 157;DIMENSION L=2' W=0.9' ORIGINAL THICKNESS 0.050' IAW DWG 146A8125-52 REV :A; REMAINING THICKNESS 0.047' TOOL USED CALIPER ;ID ATS2500 S/N A19333438; DUE 03/2022;IAW SRM 51-10-02 PARAGRAPH 15; EVALUATED DAMAGE ACB LOWER DOOR SURROUND STRUCTURE ANGLE COMMON TO FWD SHIELD BS 787+1.25' TO BS 787+2.25';RBL 20.5; WL 157 ;AND NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM;MUST BE REPLACED ;IAW SRM 51-10-02 PARAGRAPH 9;[08] INSTALLED NEW ANGLE IN ACB LOWER DOOR SURROUND STRUCTURE COMMON TO FWD SHIELD AND INTERCOSTAL AT BS787 RBL 20.5 WL 157 IAW SRM 51-40-02-0G-0; DWG 146A0081 ID 25 REV A;[09] UPDATED MEASUREMENT CHART;[10] VERIFIED CORRECTIVE ACTION ITEMS 8 AND 9. VERIFIED NEW ANGLE IN ACB LOWER DOOR SURROUND STRUCTURE COMMON TO FWD SHIELD AND INTERCOSTAL AT BS787 RBL 20.5 WL 157 INSTALLED IAW SRM 51-40-02-0G-0; DWG 146A0081 ID 25 REV A.
